No Cover Image

Journal article 1015 views

Poincaré Inequality on the Path Space of Poisson Point Processes

Feng-yu Wang Orcid Logo, Chenggui Yuan Orcid Logo

Journal of Theoretical Probability, Volume: 23, Issue: 3, Pages: 824 - 833

Swansea University Authors: Feng-yu Wang Orcid Logo, Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Theoretical Probability
ISSN: 0894-9840 1572-9230
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7552
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 824
End Page: 833